T Nation

I Want to Cruise at 250/wk, but WTF Bacne?


#1

Hey TNation,

Just a little background here:

Stats:
28 years old
Male
225 lbs
16% body fat
Training 10 years

Cycle History

I’m finishing my second cycle right now (12 weeks Test Enanthate)

Weeks 1-5 @ 500/wk
Weeks 5- 9 @ 750/wk
Weeks 9-12 @ 500/wk

Towards the end of my cycle (weeks 9 &10) I was given a free vial of Equipoise from a friend and wanted to try it out. I noticed the EQ was really thick and I got some pretty bad PIP from it. After 2 weeks of the EQ I stopped using it all together as I wasn’t a fan.

Now I feel like a greasy pig, and for the first time in my life I have slight acne on my chest between my pec’s and bad acne on my shoulders and back. I have started showering 5am (before work) 4pm ( before gym) and 6pm (immediately after the gym)

this sucks because I wanted to cruise at 250/week through the summer. I wanted to start cutting next week and stay on the 250/week to maintain my gains (which have been great).

Anyone experience this? Should I just stop taking the Test-E immediately and go natty for a while?

Can’t believe I’m 90% of the way there, throw in a random compound for 2 weeks and now i’m having all these issues.

My own dumb fault but it still sucks.

Any advice would be appreciated


#2

Were you using an AI through your cycle?

Have you completed a PCT plan or currently cruising?

Post exactly what ancillaries and HCG you were using and at what dosages.


#3

I always have arimidex “on hand” when on cycle but have never experienced any sides.
This is actually technically my third cycle (all test-e) not 2nd.

I didn’t have any issues seemingly until I took the EQ. The bacne seems to be drying up but it’s still concerning.

I’m cruising as of right now. Dropped down to 250/week on Monday of this week.

I am currently not PCT’ing as I have not decided if I want to stop cycling yet (really depends on feedback on this thread). I have Nolva and Clomid on hand for when I decide to PCT.

I’m really hoping I can cruise at 250 and start cutting on Monday 5/23

I didn’t take any other ancillaries or HCG as it was never needed in the past (shame on me I know) I figured I knew what to expect based on my cycle history.


#4

Ok a few points:

  • Acne during steroid use is normslly caused from the sebaceous glands secreting more oil from excessive androgen presence… So keeping skin clean is best protocol with a visit to a dermatologist if it is very saverere.

  • You estrogen could be out of control due to hitting 750mg per week of Test with no use of an Anti Estrogen. Everyone is different, but, you cannot expect to run a massivley un-natural dose of testosterone without running an AI along side… A TRT dose, maybe, Not 750mg… 1mg eod for 750mg< and 0.5mg eod for >750mg per week suits me good…

Those are the acne points.

As for HCG… I recommend that with all steroid cycles, if you are serious about recovery… HCG mimics LH and keeps cells stimulated in your balls… With you talking of cruising I would seriously concider starting HCG immedietly or following out a thorough PCT then bloods before cycling + cruising as you seem to have not following out this process before and you coulf end up being shut down for a very long time.


#5

I appreciate the response.

So to recap with the acne just keep up with the 3 a day showers and if it doesn’t clear up go see a dermatologist.

Could I start HCG immediately and keep going with the cruise? Or do you think I should just PCT & HCG immediately?

Thanks for the help


#6

a few things: The most important thing you need to realize is that if you just ‘cruise’ for the summer, and don’t take a break for several months to come, there’s a good chance you’ll never recover, that PCT simply won’t work. The longer you’re on, even at a low dose, the less likely it is you’ll have a successful PCT. I’m assuming we’re talking about being on for 6+ months in this situation, right? If I were you, and I wanted to avoid blasting and cruising for the rest of my life, I’d run the PCT now.

EQ is VERY mild in terms of side effects. And aside from that, the half life is extremely long. So it’s highly unlikely that the EQ caused the acne. It’s really pretty much impossible. I think you fucked up by not using an AI. I don’t understand why so many people are reluctant to use it. It’s so hard to fix a high estrogen problem once it’s already developed. You’re also too fat to know if you’ve developed gyno. That could have happened and you wouldn’t necessarily notice unless you leaned out. High estrogen also negatively affects the prostate gland. You wouldn’t have any idea you were hurting it until the doctor tells you ‘it’s cancer.’ Have I made myself perfectly clear yet? Use a fucking AI.


#7

fix your E2, you will likely fix the problem


#8

I pretty much have never had any issues with spots / acne in general or when using gear.

The only time i have had any spots on my back was during my first cycle. I stupidly chose not you use an AI and instead used nolvadex. i was taking 500mg test a week and 40mg dbol. I got some spots on my back - nothing severe.

At week 7 of the cycle i changed to arimidex and the spots soon cleared up. It is likely elevated estrogen that is causing the spots.

I would also echo what Flipcollar said regarding the decision to cruise - This is not something to take lightly. unless you already have issues with Low T i would rethink.


#9

I appreciate the response.

You’re 100% right, not worth the risk. I’m not necessarily reluctant to run an AI. It was just not necessary in the past.

Jumping to 750 and not running an AI was a mistake. Lesson learned here. The acne has to be a sign of high estrogen as I’ve never had acne issues before.

I guess it’s time to jump into PCT.

Do you recommend I pick up some HCG or just wait my 2 weeks from last pin (5/16 was last injection) and just roll with my clomid?

Appreciate the input


#10

I would do a solid 8 weeks of Nolvadex @ 20mg per day.

Adex at 0.5mg eod with a taper down to 0.25mg eod finishing slightly earlier than the full 8 week PCT.

Then get bloods before going back on.

I am currently cruising… Its fucking great… it is something I have decided to do knowing the risks… With HCG throughout… It is only irresponsible if you stay on steroids without knowing the risks and how to come off.


#12

E causing acne is pretty much common knowledge…

Cycobushmaster even provided you a link.


#13

This is not the case in most countries… Here in the UK you do not get the option to purchase pharma grade gear through a prescription unless you are very lucky indeed.


#16

Wow that is lucky. In the US 100mg/wk is the norm unless you go to a “clinic,” then it’s up to 200mg/wk. That’s why I go to a “clinic.” :slight_smile:


#17

No. Best case situation you can get some shitty patches…


#18

This is normally only an issue when estrogen is driven too low. The small amount of arimidex needed to keep estrogen at a healthy level should not have any impact.

Choosing not to control estrogen and leaving it elevated for extended periods of time would be far more harmful to your health.


#19

you said you had never heard of it…


#20

Sucks, eh? Ever paid to have bloodwork done privately? I paid £250 for mine.


#21

seriously? i can get it done for about $50 US…

i thought that stuff was much cheaper in the UK…


#22

The UK is miles behind the US in terms of testosterone therapy. I’ve asked a GP here for bloodwork and she refused to check my oestrogen “because it’s a female hormone.” No shit.

I have actually got a new doctor now and he’s totally on board with the bloodwork thing, and that’s a total rarity here.


#23

Private tests are quite expensive - You can get testosterone done for about £100 and pay another £150 for a female hormone panel to cover the rest. Add CBC and cholesterol on top of this and it gets pricey.

the other option is to talk to your GP about your AAS use and they will probably do some tests for you for free, however you might not be able to choose what gets tested.